# SDR REXA2021102200883

- Difficulty date: October 16, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 28,839 hours, 26,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 7362
- Condition: Inoperative
- Part time: 14,228 hours, 14,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT EXTERIOR MIDS AND CABIN LIGHT #3 INOP	"REPLACED BATTERY PACK #3 IAW CRJ-200 AMM 33-51-04. PN ON/OFF 2013-1ASMI. SN OFF 7362. SN ON 13504. OPS CHECKS GOOD IAW CRJ-200 AMM 33-51-04.
"
